# SDR DL757030833

- Difficulty date: September 12, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 53,044 hours, 26,217 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Part number: BV031120333
- Condition: Burned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RETURN TO GATE, F/A REPORT FAINT ELECTRICAL SMELL IN AFT LAV.  LOCATED ELECTRICAL SMELL FROM ROW 44 RT SIDE CEILING LIGHTS FLUORESCENT LIGHT ASSY AFT END TERMINAL BURNT.  PULLED C/B-7 IN P37 PANEL AND DEACTIVATED RT CEILING LIGHTS.  FWD TO MCO AND PLAC PER 33-21-01.  NO ELECTRICAL SMELL FROM AFT LAV.
